American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Itai Shafrir and Ilya Yudovich. An Infinite-Horizon Variational Problem on an Infinite Strip. Contemporary Mathematics 619 (2014) 157-188.
Book volume table of contents
View Article: PDF

[2] Roberta Musina. Planar loops with prescribed curvature: Existence, multiplicity and uniqueness results. Proc. Amer. Math. Soc. 139 (2011) 4445-4459. MR 2823090.
Abstract, references, and article information   
View Article: PDF

[3] Ionel Ciuperca and J. Ignacio Tello. Lack of contact in a lubricated system. Quart. Appl. Math. 69 (2011) 357-378. MR 2729893.
Abstract, references, and article information
View Article: PDF

[4] Jonathan Dahl. Steiner problems in optimal transport. Trans. Amer. Math. Soc. 363 (2011) 1805-1819. MR 2746666.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Khludnev and Atusi Tani. Overlapping domain problems in the crack theory with possible contact between crack faces. Quart. Appl. Math. 66 (2008) 423-435. MR 2445521.
Abstract, references, and article information
View Article: PDF

[6] A. V. Demyanov and A. I. Nazarov. On the existence of extremal functions in Sobolev embedding theorems with critical exponents. St. Petersburg Math. J. 17 (2006) 773-796. MR 2241425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Enrico Valdinoci, Berardino Sciunzi and Vasile Ovidiu Savin. Flat level set regularity of $p$-Laplace phase transitions. Memoirs of the AMS 182 (2006) MR 2228294.
Book volume table of contents   

[8] Ali Taheri. Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variations. Proc. Amer. Math. Soc. 131 (2003) 3101-3107. MR 1993219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Kristensen. On conditions for polyconvexity. Proc. Amer. Math. Soc. 128 (2000) 1793-1797. MR 1670399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jochen Denzler. Windows of given area with minimal heat diffusion. Trans. Amer. Math. Soc. 351 (1999) 569-580. MR 1475680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. C. Evans and W. Gangbo. Differential equations methods for the Monge-Kantorovich mass transfer problem. Memoirs of the AMS 137 (1999) MR 1464149.
Book volume table of contents   

[12] Baisheng Yan and Zhengfang Zhou. Stability of weakly almost conformal mappings. Proc. Amer. Math. Soc. 126 (1998) 481-489. MR 1415344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kai-Ching Lin. Extremal functions for Moser's inequality. Trans. Amer. Math. Soc. 348 (1996) 2663-2671. MR 1333394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. Giner. Local minimizers of integral functionals are global minimizers . Proc. Amer. Math. Soc. 123 (1995) 755-757. MR 1254839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Khoi Le Vy and Klaus Schmitt. Minimization problems for noncoercive functionals subject to constraints . Trans. Amer. Math. Soc. 347 (1995) 4485-4513. MR 1316854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gilbert A. Bliss. Definitely self-adjoint boundary value problems . Trans. Amer. Math. Soc. 44 (1938) 413-428. MR 1501974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. J. McShane. Existence theorems for double integral problems of the calculus of variations . Trans. Amer. Math. Soc. 38 (1935) 549-563. MR 1501828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marston Morse. The foundations of a theory of the calculus of variations in the large in $m$-space. II . Trans. Amer. Math. Soc. 32 (1930) 599-631. MR 1501555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marston Morse. The foundations of the calculus of variations in the large in $m$-space. I . Trans. Amer. Math. Soc. 31 (1929) 379-404. MR 1501489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David R. Davis. The inverse problem of the calculus of variations in higher space . Trans. Amer. Math. Soc. 30 (1928) 710-736. MR 1501455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. F. Roos. Generalized Lagrange problems in the calculus of variations . Trans. Amer. Math. Soc. 30 (1928) 360-384. MR 1501432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. Gordon Bill. An existence theorem for a problem of the calculus of variations in space . Trans. Amer. Math. Soc. 13 (1912) 50-58. MR 1500904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1